Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Not getting menses for years, taking Overall G. How to correct it ?

i have not been seeing my menses for years now but each time am place on drug it will come and once stop it will stop. thou for the past 4 years i stopped any form of treatment in June this year it came out on its own and ever since then it has not come but right now am on overal G medication . i want to know if it can correct my menses
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
Hello madam,
Well i want you to do a few tests such as a day 3 FSH, a serum prolactin and a fasting plasma insulin.But since you didn't have any periods for 4 years without drugs, I think the diagnosis might be an ovarian failure, which means your ovaries have stopped producing eggs.Again after 4 years of stopping cycles if you had got menses, i think you need a clinical examination and a ultrasound to know whether your cervix and endometrium are alright.
OVRAL G is a combination pill,which will help you get menses if your menstrual outflow passage is alright. It is like creating an artificial hormonal effect on your endometrium, so that you get cycles as long as you take it.TAKE CARE BYE.
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor